# SDR DIXA2020051200003

- Difficulty date: July 12, 2019
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N221EJ
- Make and model: Lear 31A
- Aircraft serial: 203
- Aircraft time: 4,076 hours, 3,211 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ON FLIGHT FROM KADS DIRECT KMRF AT FL360 RH FIRE WARNING LIGHT ILLUMINATED, CREW FOLLOWED CHECKLIST AND WARNING LIGHT EXTINGUISHED, CREW DIAGNOSED WARNING LIGHT WAS FALSE.  THEY CONTINUED ON WARNING LIGHT CAME ON AGAIN CREW DIVERTED TO KMAF. NO EMERGENCY DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE HAS BEEN PERFORMED NO DEFECTS NOTED AND GROUND OPS CHECK OK. AIRCRAFT FLEW BACK TO KADS WITH NO RH FIRE WARNING LIGHT.
